|kaposis sarcoma treatment
May 24, 2005
I started haart therapy 2 months ago and am doing doxil chemo for my ks. If the discoloration does not fade or disappear, is there a process in dermatology available to help diminish the color? Someone said grenz radiotherapy. Thank you.
Response from Dr. Henry
Some patients with localized lesions are treated with laser, topical liquid nitrogen, or low dose radiation with some fading of the lesions. I don't have a single preferred recommendation. KH
How soon should I expect side effects?
Rash occurring on various combinations of medications
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.